# SDR CHQA201100370

- Difficulty date: August 31, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 26,917 hours, 22,027 cycles
- Engine: Allsn AE3007A
- Engine time: 16,097 hours, 12,771 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING DESCENT, FUEL TANK TWO'S QUANTITY INDICATIONS WERE DECREASING FUEL QUANTITY INDICATIONS WENT FROM NORMAL TO AMBER, THEN RED, THEN DASHED.  THE CREW DECLARED AN EMERGENCY.  FUEL TANK 2 QUANTITY INDICATED NORMAL 100 FEET ABOVE LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE INDICATION.  SDF MAINTENANCE CLEARED THE DEFERRAL ON 9/1/11 WHEN THE SYSTEM WAS OPERATIONALLY CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
